Citation: milks. "Flashes of Reality and Passing Out In Class: An Experience with Clonazepam (exp53102)". Erowid.org. Sep 17, 2017. erowid.org/exp/53102
It was a cold, boring morning where I had the urgent desire to get totally fucked up. I was standing around in the trails outside of my school before class began, chilling smoking cigarettes with the other stoners. I had paid a junkie to get me some heroin which I had acquired a liking for. But, as usual he didnít come through so I was waiting to confront him for my money. He arrived stumbling and said he didn't have my money but he had something else. He produced 3 small pills, 2 green, and 1 yellow. He told me the name which I forgot at the time and later discovered were a benzo known as Klonopin. Aggravated but still searching for something I ate one of the pills and went off the class.
I really didn't feel much going into my first period, so I decided to down another one. A slight, barely noticeable buzz proceeded, frustrated I downed the last pill. I didn't bother to consider that the pills would take a while to digest, in order to feel the effects, but I just wanted to get fucked up. And knowing the person who gave me these pills, they could easily have been aspirin or some other bullshit rip-off.
About half an hour later the effects started to hit me. I staggered as I walked through the halls between periods which started to feel more and more like a struggle than just a walk. I also began realizing that my body was extremely heavy, and my eyelids felt like they could barely open. I also began to notice I couldnít remember the experience that clearly as it was happening, I instantly related the high to Xanax and knew the pills must have been a benzo.
I got to fourth period, and instantly passed right out, literally dropping my face into my books. Seeing as I'm still in high school and it was early in the day, this was a normal behavior and nobody said anything to me at first. After class my teacher asked if I was ok, which I pretended to take offence, claiming he was calling me a junkie (guilt always gets you out of shit). I walked out a stumbling mess, and I started realizing everything felt more like a dream than a drugged out reality.
I walked out a stumbling mess, and I started realizing everything felt more like a dream than a drugged out reality.
I was going in and out of conscious thought even while I was awake.
I skipped my next class and sat around the trails outside of the school smoking cigarettes, I don't remember much of that period. I remember coming back and going to health class knowing it was the last period where my attendance would matter. I slept through the entire class. Class ended and my health teacher asked if I was alright. I knew this teacher being a health teacher was more in tuned to teens under the influence, so I convinced him I has stayed up studying for a big test. Iím still surprised I was able to muster up excuses, seeing as I could barely think for more than 4-5 minutes, and I had absolutely no desire to talk to anybody.
After health ended I again stumbled to the trails outside, and fell asleep in some bushes and leaves. I awoke about 2:25 when my school ends to the stoner crew yelling and kicking at me. I explained my story and we concluded I had passed out the rest of the day in the leaves and twigs. I still had bits of memory lapses throughout the rest of the day, and eventually made it home and passed out around 6:00.
I awoke the next morning with a blurry recollection of what had happened, no real hangover per say, more of a 'what the fuck happened' feeling. All in all the experience was like a very strong Xanax experience. Most of us would take Xanax with alcohol, but I feel like Klonopin is enough on its own. I enjoyed the hazy fucked up feeling.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.